# SDR UPS05845624

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON O/B SKIN CRACKED APPROX 1 INCH LONG OB SIDE APPROX 6 INCHES AFT OF FWD BOX BULKHEAD.  ACCOMPLISHED INTERIM REPAIR PER EO DC8-5430-23086A.  PERMANENT REPAIR WITHIN 10 FLT CYCLIES, D312151 ASSIGNED.  ACCOMPLISHED PERMANENT REPAIR PER EO DC8-5430-23086B. THIS CLEARS D312151.
